# SDR IPXA2018060643322

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 19,496 hours, 12,114 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT CIRCUIT BREAKER P80 OPEN.  RESET THE CIRCUIT BREAKER, AND PERFORMED AN ADJUSTMENT AND TEST IAW MM 33-51-00-0501. OPS CHECKED GOOD.
